# SDR 99ZZZX4428

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527AL
- Make and model: Bell 407
- Aircraft serial: 53211
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Housing
- Part number: 206061432121
- Condition: Cracked
- Location: T/R Blower
- Part time: 1,870 hours
- Component: 407040303105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND CRACKED BLOWER HOUSING AND WORN SPLINES.
